Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

okay not sure whats going on (a little graphic)?

so i started birth control about...hmm 4-5 months ago i'd say. recently my last two periods have been just brown and light and i really dont even need a tampon just a panty liner its so light. there is a little bit of 'red' blood but not much... im sort of worried but im not sure if its normal or not since i am sort of new to the pill. thanks

2 Answers

Relevance
  • 1 decade ago

    The pill keeps your hormones at very low levels, but at levels normal enought to get a light period. Many doctors prescribe the pill for women who have heavy periods for this very reason. As long as you are getting your periods around every 28 days, do not worry. It sounds like the pill is agreeing with your system. This is a good thing. I went on the pill twice and each time, I bled for a month straight. Some women's bodys just go haywire when hormones are added to the mix.

    Source(s): Way too much reading from having female problems for 2 decades.
  • Anonymous
    1 decade ago

    Very normal! When I was on the pill I sometimes had a two day "withdrawal" bleed that contained mostly brown (old) blood. Then, some months would be as heavy as they can be with no pills! You are perfectly fine!

Still have questions? Get your answers by asking now.